# SDR HEED073503

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Aircraft time: 5,283 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Ics Box
- Part number: A30161ACVR
- Part serial: 9810001
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT HEADSET FREQUENTLY CUTS OUT.  BAD FROM STOCK. REPLACED UNIT.
